# SDR 08FDEA03794

- Difficulty date: September 10, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Retainer
- Part number: ARC050469
- Condition: Cracked
- Location: Te Flap Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBD FLAP INBD FAIRING OUTBD SIDE PANEL 535 DL HAS A CRACK SEAL   RETAINER.  REMOVED SEAL RETAINER IAW SRM 51-31-01.  FORMED A NEW SEAL RETAINER IAW SRM 51-10-00.  ALODINED & PRIMED THE SEAL RETAINER IAW SRM 51-31-01.  DRILLED UP THE NEW SEAL RETAINER & INSTALLED IAW SRM 51-31-01.
